It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Help! Trazodone is really scaring me!

Re: Help! Trazodone is really scaring me!

[ Back to Messages ]

Message

Posted by sue on October 17, 2000 at 20:46:11:

In Reply to: Help! Trazodone is really scaring me! posted by Haillye on October 15, 2000 at 05:53:21:

: I've been taking Wellbutrin for a long time now. But after I decided to come off the birth control pill, my hormones went crazy and I've been really depressed. I asked my doctor about Trazodone, and he thought it would be a good one to try. Well I started at 50mg the first week, and I went to 100mg earlier this week. I'm supposed to go up to 150mg. I've heard Trazodone caused short term memory loss, but it's really freaking me out. I feel like an idiot because I can't remember things I did earlier in the day or 5 minutes ago. And I actually think I'm seeing things, so now I feel scared that what I think I'm seeing isn't really what's there. It's so weird. I feel dizzy all day and I've slept right through my alarm. I can't believe it when I finally wake up, that it's been going off for 45 minutes. Anyway, it has somewhat brought me out of my depression, maybe just by totally confusing me. But I really need this to work for me. I'm running out of options. I was just wondering if this has happened to anyone else, and if it will eventually go away. I want to feel better, but I don't want to turn into a dingbat. Please if anyone can help, I would appreciate it. I hope this whole thing makes sense, I honestly can't tell.
: Thanks for listening,
: Haillye

I was on trazodone for approx 6 weeks this summer. I took it only at bedtime to help me sleep, and serzone during the day. It took a couple of nights but boy did it work. Although at the time that I started, I hadn't slept for 2 weeks for more than an hour per night. I was on 200 mg for a week and then 100 for a week and then 50 for a month. Then I went off and I'm just on serzone. In fact the other night, I had laid in bed for over 2 hours and finally got up and took 50 mg and w/in 1/2hour, I was out. It also seemed to help with my slight depression. Good luck let us know what you do. sue




Follow Ups




All times are GMT -7. The time now is 04:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!